# SDR SWAA2021072722580

- Difficulty date: January 28, 2020
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N718SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27852
- Aircraft time: 75,347 hours, 44,877 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR STRUCTURE; PANEL BREAK CRACKED AT FASTENER STA 540 LBL 1 WL 208 / REPLACED CABIN FLOOR STRUCTURE PANEL BREAK IAW SRM 51-40-02 AND BOEING DWG 143A5240 REV- STA 540 LBL 1. 'A' TAG WN6323
